# SDR 2009FA0000289

- Difficulty date: March 16, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Aircraft: N6408Q
- Make and model: Beech 58P
- Aircraft serial: TJ408
- Engine: Cont TSIO520WB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: TISN12BCA
- Part serial: 123751
- Condition: Cracked
- Location: Engine
- Part time: 605 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND (2) ECI CYLINDERS CRACKED ARE CRACKED BETWEEN THE 17TH AND 18TH FIN AS LOOKING AT CYLINDER INSTALLED FROM THE BARREL TO THE HEAD.  IN THE EXHAUST CHAMBER AREA.  FOUND BY DOING COMPRESSION.  LET ENGINE COOL OFF AND SOAP LEAK TEST.  REMOVED THE REMAINING CYLINDERS AND FOUND THAT THE EXHAUST VALVE AREA ARE VERY LEAD FOULED.  CUSTOMER FLIES PLANE 75 DEGREES RICH OF PEAK.  (K)
